PANADOL TABLET (NIG) BLISTER contains paracetamol and caffeine to amplify the pain-relieving effect of paracetamol. Panadol Extra is used for the relief of pain and fever. Note: Incorrect use could be harmful. Should not be taken with other products containing paracetamol at the same time.
Reviews
There are no reviews yet.